# SDR USAA980196

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69353651
- Condition: Cracked
- Location: Bs 380/400
- Part time: 31,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO 2 INCH CRACKS BETWEEN BS 380 AND BS 400 AT BL 0 SHEAR WEB INSTALLATION.  FABRICATED NEW ANGLE AND INSTALLED ANGLE ON SHEAR WEB PER REPAIR DOCUMENT SRM 51-40-02.  (M)
